# SDR UALA2010021600594

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 74,304 hours, 12,194 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Galley Cart
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CART HAD ELECTRICAL ARCING PULL JDCB N52 CHECKED PIGTAIL AND WIRING AND FOUND PUSHED BACK PIN.  PULLED AND COLLARED CB FOR P52 AND APPLIED TAPE TO PIGTAIL PER STANDARD PRACTICES. REPLACED PIGTAIL, NOW OPS OKAY.
